# SDR 99ZZZX2526

- Difficulty date: April 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Drain
- Part number: CCA1550
- Condition: Failed
- Location: Fuel Tank
- Component: Curtis
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER INSTALLING NEW FUEL DRAIN, WAS UNABLE TO OPEN DRAIN.  THE SHAFT IN AREA JUST BELOW SEALS SEEMS TO BIND ON HOUSING.  THIS IS EVIDENT BY USING A MAGNIFYING GLASS AND LOOKING AT THIS AREA.  THIS IS THE NEWER VALVE (WITH THE HEAVIER HEAD ABOVE THE SEAL.
